# SDR NSVA2011126

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,132 hours, 45,773 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 861CAR
- Part serial: 00672
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT THE OIL PRESSURE DROPPED TO ZERO, ALL OTHER INDICATIONS WERE GOOD.  THE CREW INFORMED TOWER OF THIS AND REQUESTED A RETURN TO FIELD AT WHICH TIME THE TOWER DECLARED AN EMERGENCY FOR THE FLIGHT.  ACFT CAME BACK AROUND TO 8L AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 OIL PRESSURE TRANSMITTER.
